# SDR QXEA200700029

- Difficulty date: January 13, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 20,580 hours, 29,712 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 570347
- Part serial: MX571604D
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Part time: 10,966 hours, 16,177 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2182, NR 2 ENGINE HYDRAULIC PUMP CAUTION LIGHT STAYS ILLUMINATED AFTER NR 2 ENGINE OUT OF START-FEATHER.  NR 2 HYDRAULIC PRESSURE 0.  MAINTENANCE REPLACED NR 2 ENGINE DRIVE HYDRAULIC PUMP.  OPERATIONAL CHECK GOOD.  NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.
